TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Special Issue on Advancements in Intelligent Encryption Systems and its Applications

* , , , ,

* Corresponding author · click or hover a name for details

pp. i–viiVol. 27Issue 2-BMarch 2024DOI: 10.47974/JDMSC-27-2B-Foreword Crossmark XML
Published Online:
11 Apr 2024
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-27-2B-Foreword
Pages:
i–vii

Abstract

The digital era has underscored the necessity for resilient and fortified communication protocols. While traditional encryption methodologies remain indispensable, they confront escalating hurdles posed by evolving cyber threats and burgeoning data intricacies. This special issue endeavours to probe into the strides made in intelligent encryption systems and their capacity to redefine data security amidst these challenges.
Views: 311Downloads: 129Citations: 0